# SDR DALA2024102110254

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 58,683 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 ON A/C ARRIVAL NOTICE DENT AFT LOWER FUSELAGE JUST BEFORE APU INLET. CORRECTIVE ACTION: REPAIRED PER ER/A: 621756-14. (5845718)
